# SDR IPXA1565292

- Difficulty date: February 22, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 303,131 hours, 3,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1600-1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT LT SIDE STATIONS BS 1600 TO BS 1681.8 FLOORBOARD 251 XQF HAS MULTIPLE DAMAGED/MISSING INSERTS AND EDGE DAMAGE FORWARD INBD SIDE.  REPLACED PANEL IAW EO B757-5320-9692-G.
